Annali di Matematica Pura ed Applicata

, Volume 106, Issue 1, pp 205–217 | Cite as

Nonlinear boundary value problems and a global inverse function theorem

  • K. J. Brown


Existence and uniqueness results are obtained for nonlinear periodic and Dirichlet boundary value problems by using results about the corresponding linearized problems and a global inverse function theorem.


Dirichlet Boundary Inverse Function Linearize Problem Uniqueness Result Nonlinear Boundary 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


  1. [1]
    S. Agmon,On the eigenfunctions and on the eigenvalues of general elliptic boundary value problems, Comm. Pure Appl. Math.,15 (1962), pp. 119–149.zbMATHMathSciNetGoogle Scholar
  2. [2]
    K. J. Brown,Some operator equations with an infinite number of solutions, Quart. Jour. Math., (Oxford), (2),25 (1974), pp. 195–212.zbMATHGoogle Scholar
  3. [3]
    C. L. Dolph,Nonlinear integral equations of Hammerstein type, Trans. Amer. Math. Soc.,66 (1949), pp. 289–307.CrossRefzbMATHMathSciNetGoogle Scholar
  4. [4]
    P. Hartman,Ordinary differential equations, Wiley, 1964.Google Scholar
  5. [5]
    F. John,Lectures on advanced numerical analysis, Nelson, 1966.Google Scholar
  6. [6]
    T. Kato,Perturbation theory, Springer-Verlag, 1966.Google Scholar
  7. [7]
    E. M. Landesman -A. C. Lazer,Linear eigenvalues and a nonlinear boundary value problem, Pacific Jour. Math.,33 (1970), pp. 311–328.MathSciNetzbMATHGoogle Scholar
  8. [8]
    A. C. Lazer -D. E. Leach,On a nonlinear two-point boundary value problem, Jour. Math. Anal. and Appl.,26 (1969), pp. 20–27.CrossRefMathSciNetzbMATHGoogle Scholar
  9. [9]
    D. E. Leach,On Poincaré’s perturbation theorem and a theorem of W. S. Loud, Jour. Diff. Equns.,7 (1970), pp. 34–53.CrossRefzbMATHMathSciNetGoogle Scholar
  10. [10]
    W. Rudin,Principles of Mathematical Analysis, McGraw-Hill, 1964.Google Scholar
  11. [11]
    J. T. Schwartz,Nonlinear functional analysis, Gordon and Beach, 1969.Google Scholar
  12. [12]
    C. A. Stuart,Existence theory for the Hartree equation, Arch. Rat. Mech. Anal.,51 (1973), pp. 60–70.zbMATHMathSciNetCrossRefGoogle Scholar
  13. [13]
    S. A. Williams,A nonlinear elliptic boundary value problem, Pacific Jour. Math.,44 (1973), pp. 767–774.zbMATHGoogle Scholar

Copyright information

© Fondazione Annali di Matematica Pura ed Applicata 1975

Authors and Affiliations

  • K. J. Brown
    • 1
  1. 1.Edinburgh

Personalised recommendations